# SDR REXA2022030300350

- Difficulty date: February 25, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC670321793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING AT FS 278 L/H INTERCOSTAL IS CORRODED. - REMOVED & REPALCED INTERCOSTAL W/ NEW SERVICEABLE PART IAW CRJ 900 SRM 51-42-21-001-001-A01 & COMPLIED WITH ENDEAVOR EA NO CRJ 953-12928 REV IR DATED 2/16/2022.
